# SDR DALA2022072905221

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 CRACK KEEL BEAM ANGLE LOC BTW FR 41/42 RH SIDE IN MAIN WHEEL WELL. CORRECTIVE ACTION: REPLACED KEEL BEAM ANGLE LOC BTW FR41/42 RH SIDE IN MAIN WHEEL WELL AS PER A320 SRM 51-72-11. (2340836)
